# SDR SWAA2013011811543

- Difficulty date: January 12, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N902WB
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 18,468 hours, 10,902 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 4140
- Condition: Failed
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY - AT FL 370 NOTICED CABIN  / ALT CLIMBING TOWARD 10,000 AND UNCONTROLLABLE LOST CABIN PRESSURE AND RETURNED TO DENVER.  REMOVED AND REPLACED VALVE PER MM.
